# SDR DALA2022091206040

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON INTERCOSTAL BTW STA 1400 AND STA1420 BTW S-30 AND S-29LH AT AFT CARGO COMPARTMENT. (IN REF NRC 00778 ). CORRECTIVE ACTION: SUMMARY OF NRC 00899: INTERCOSTAL BTW STA 1400 AND STA1420 BTW S-30 AND S-29LH AT AFT CARGO COMPARTMENT WAS REPLACED PER. B757-200 SRM. (2397627)
